# SDR CA150603006

- Difficulty date: June 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Grob G115C
- Aircraft time: 2,141 hours
- Engine: Lyc O320D1A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4016
- Condition: Misoverhauled
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) STUDENT HEARD GRINDING NOISES WHEN ATTEMPTING TO START ACFT.  MAINTENANCE FOUND THE BENDIX SHAFT FWD BUSHING MISSING ON STATER, WHICH ALLOWED BENDIX ASSEMBLY TO MOVE AROUND WHEN STARTING.
